A new family of chromatically unique 6-bridge graph

  • N. S. A. Karim University Pendidikan Sultan Idris.
  • R. Hasni University Malaysia Terengganu.

Resumen

For a graph G, let P(G, λ) denote the chromatic polynomial of G. Two graphs G and H are chromatically equivalent (or simply χ−equivalent), denoted by G ∼ H, if P(G, λ) = P(H, λ). A graph G is chromatically unique (or simply χ−unique) if for any graph H such as H ∼ G, we have H ∼ = G, i.e, H is isomorphic to G. In this paper, the chromatic uniqueness of a new family of 6-bridge graphθ(a, a, b, b, b, c) where 2 ≤ a ≤ b ≤ c, is investigated.

Biografía del autor

N. S. A. Karim, University Pendidikan Sultan Idris.
Department of Mathematics, Faculty of Science and Mathematics.
R. Hasni, University Malaysia Terengganu.
School of Informatics and Applied Mathematics.

Citas

[1] X. W. Bao and X. E. Chen, Chromaticity of the graph θ(a, b, c, d, e) (in Chinese), J. Xinjiang Univ. Natur. Sci. 11, pp. 19-22, (1994).

[2] C. Y. Chao and E. G. Whitehead Jr., On chromatic equivalence of graphs, Theory and Applications of Graphs, Lecture Notes in Math. 642, Springer, Berlin, pp. 121-131, (1978).

[3] X. E. Chen, X. W. Bao and K. Z. Ouyang, Chromaticity of the graph θ(a, b, c, d), J. Shaanxi Normal Univ. 20, pp. 75-79, (1992).

[4] F. M. Dong, K. M. Koh and K. L. Teo, Chromatic polynomials and chromaticity of graphs, World Scientific Publishing Ptd. Ltd., Singapore, pp. 105-123, (2005).

[5] F. M. Dong, K. L. Teo, C. H. C. Little, M. Hendy and K. M. Koh, Chromatically unique multibridge graphs, The Electric Journal of Combinatorics 11 (2004) #R12.

[6] F. Harary, Graph theory, Addison-Wesley Publishing Company Inc., United States of America, (1972).

[7] N. S. A. Karim, R. Hasni and G.C. Lau, Chromatic uniqueness of 6-bridge graph θ(a, a, a, b, b, c), Electronic Journal of Graph Theory and Applications 4(1), pp. 60—78, (2016).

[8] N. S. A. Karim, Chromaticity of K4-homeomorphs with girth 9 and 6-bridge graph, Doctoral Dissertation, Universiti Malaysia Terengganu, Terengganu, Malaysia, (2015).

[9] A. M. Khalaf, Chromaticity of a certain k-bridge graphs, Doctoral Dissertation, Universiti Putra Malaysia, Serdang, Malaysia, (2010).

[10] A. M. Khalaf and Y. H. Peng, Another proof of a family of chromatically unique 5-bridge graphs, International Journal of Applied Mathematics 22(6), pp. 1009-1020, (2009).

[11] A. M. Khalaf and Y. H. Peng, A note on chromaticity of k-bridge graphs, Far East J. Math. Sci. 34(3), pp. 353-359, (2009).

[12] A. M. Khalaf and Y. H. Peng, The chromatic uniqueness of a family of 6-bridge graphs, AKCE J. Graphs Combin. 6(3), pp. 393-400, (2009).

[13] A. M. Khalaf and Y. H. Peng, Chromaticity of the 6-bridge graph θ(a, a, a, b, c, c), International Journal of Applied Mathematics 22(7), pp. 1087-1111, (2009).

[14] A. M. Khalaf and Y. H. Peng, A family of chromatically unique 6-bridge graphs, Ars Combin. 94, pp. 211-220, (2010).

[15] A. M. Khalaf, Y. H. Peng and K. A. Atan, Chromaticity of 5-bridge graphs (II), International Journal of Applied Mathematics 23, pp. 791-808, (2010).

[16] K. M. Koh and K. L. Teo, The search for chromatically unique graphs, Graphs Combin. 6, pp. 259-285, (1990).

[17] K. M. Koh and K. L. Teo, The search for chromatically unique graphs-II, Discrete Math. 172, pp. 59-78, (1997).

[18] X. F. Li, A family of chromatically unique 5-bridge graphs, Ars Combin. 88, pp. 415-428, (2008).

[19] X. F. Li and X. S. Wei, The chromatic uniqueness of a family of 5-bridge graphs (in Chinese), J. Qinghai Normal Univ. 2, pp. 12-17, (2001).

[20] B. Loerinc, Note: Chromatic uniqueness of the generalized θ-graph, Discrete Math. 23, pp. 313-316, (1978).

[21] D. B. West, Introduction to graph theory 2nd ed., Prentice Hall, Inc., United States of America, (2001).

[22] S. Xu, J. Liu and Y. H. Peng, The chromaticity of s-bridge graphs and related graphs, Discrete Math. 135, pp 349-358, (1994).

[23] C. F. Ye, The chromatic uniqueness of 6-bridge graphs (in Chinese), J. Math. Study 34(4), pp. 399-421, (2001).

[24] C. F. Ye, The chromatic uniqueness of s-bridge graphs (in Chinese), J. Xinjiang Univ. Natur. Sci. 19(3), pp. 246-265, (2002).
Publicado
2018-06-07
Cómo citar
Karim, N., & Hasni, R. (2018). A new family of chromatically unique 6-bridge graph. Proyecciones. Revista De Matemática, 37(2), 239-263. Recuperado a partir de http://www.revistaproyecciones.cl/article/view/2933
Sección
Artículos